# SDR ERKR200100126

- Difficulty date: May 15, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 65B90316
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATE FASTENERS FOR NR 1 PYLON FWD INBOARD HANGER FITTING REWORK.  A DEVIATION TO THE SERVICE BULLETIN 747-54A2203 WHICH CONSISTS OF USING LARGER FASTENER SIZES OF THE SAME TYPE AS LISTED IN THE SERVICE BULLETIN PER ECRA 3203-54-034-2.
